ГО Київське математичне товариство

Лось Валерій Миколайович

Член КМТ
Науковий ступінь: доктор фізико-математичних наук
Вчене звання: професор
Emails: v_los@yahoo.com
Orcid: 0000-0002-3661-3090
Область інтересів: Диференціальні рівняння, функціональний аналіз
Місце роботи:
  • професор, Національний технічний університет України «Київський політехнічний інститут імені Ігоря Сікорського», Київ, Україна

Вибрані публікації:
  1. Diachenko O., Los V.,
    Some problems for Petrovskii parabolic systems in generalized Sobolev spaces
    J. Elliptic Parabol. Equ., 8 (2022) 313–329 doi: 10.1007/s41808-022-00154-z
  2. Los V., Mikhailets A., Murach A.,
    Parabolic problems in generalized Sobolev spaces
    Commun. Pure and Appl. Anal, 20, no. 10 (2021) 3605-3636 doi: 10.3934/cpaa.2021123
  3. Los V., Murach A.,
    Isomorphism theorems for some parabolic initial-boundary value problems in Hörmander spaces
    Open Mathematics, 15 (2017) 57-76 doi: 10.1515/math-2017-0008
  4. Los V., Mikhailets A., Murach A.,
    An isomorphism theorem for parabolic problems in Hörmander spaces and its applications
    Commun. Pure and Appl. Anal, 16, no. 1 (2017) 69-97 doi: 10.3934/cpaa.2017003
  5. Los V., Roitberg Ya. A.,
    On the Sobolev problem in the complete scale of Banach spaces
    Ukrainian Math. Journal, 51, no. 9 (1999) 1330-1342 doi: 10.1007/BF02593000